# SDR CALA2021021500171

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO - BILGE AREA STA 1219 - 1229 S-36L STRINGER FOUND CORRODED AS MARKED REFER NR LP 9131161 AFT CGO BILGE AREA STA 1219-1229 S-36L STRINGER REPAIRED AS PER ECRA 5360-01580 REV - ADD EMP:V897532 RII BY HX 122680
